# SDR R61A2020123100955

- Difficulty date: December 14, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 43,885 hours, 27,456 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 1706603001
- Condition: Corroded
- Location: Frame 86
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN HEAVY CHECK, SHEAR CLIP CORRODED AT FR 86 BETWEEN STR 27R-STR 28R CORRODED.  REPLACED SHEAR CLIP PN 170-6603-001, IAW SRM 51-41-01 & 51-41-02.  AC REMAINS IN CHECK
